# SDR DALA2019070304008

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON ON STA 1133 STR 2L ON AFT ACCESSORY COMPARTMENT. (CAT). NRC 00405: LONGERON WAS REPAIRED PER SRM 53-00-05-2R. (LP #1152295)
